# SDR 96ZZZX438

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Condition: Defective
- Location: Yaw Csas
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CONSTANTLY YAWS RIGHT AND LEFT WHEN YAW CSAS SYSTEM IS ENGAGED.  PART BAD FROM STOCK.
